# SDR UIEA2021111202402

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,466 hours, 23,161 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 311T21147
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON FAN COWL SUPPORT FITTING IS CRACKED ON O/B SIDE LOWER RADIUS.( REMOVED AND REPLACED #1 PYLON FAN COWL SUPPORT FITTING IAW B767 SRM 51-40-02, 51-40-05,AMM 54-51-01, 20-11-00 )
